Publications from the Department – University of Copenhagen

Department of Mathematical Sciences

Organisation profile

 

 
  1. 2019
  2. Published

    Organic cropping practice decreases pest abundance and positively influences predator-prey interactions. / Jacobsen, Stine K.; Moraes, Gilberto J.; Sørensen, Helle; Sigsgaard, Lene.

    In: Applied Soil Ecology, Vol. 272, 2019, p. 1-9.

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. Published

    Handbook of Graphical Models. / Maathuis, Marloes (Editor); Drton, Mathias (Editor); Lauritzen, Steffen L. (Editor); Wainwright, Martin (Editor).

    Boca Raton : CRC Press, 2019. 554 p.

    Research output: Book/ReportAnthologyResearchpeer-review

  4. Published

    Cross-currency Betting Arbitrage. / Poulsen, Rolf.

    In: Wilmott, 2019.

    Research output: Contribution to journalComment/debateCommunication

  5. Published

    Kelly Gone Bad. / Poulsen, Rolf.

    In: Wilmott, 2019.

    Research output: Contribution to journalComment/debateCommunication

  6. Published

    Manchine learning gives us BS. / Poulsen, Rolf.

    In: Wilmott, 2019.

    Research output: Contribution to journalComment/debateCommunication

  7. 2018
  8. Accepted/In press

    On Vietoris–Rips complexes of ellipses. / Adamaszek, Michał; Adams, Henry; Reddy, Samadwara.

    In: Journal of Topology and Analysis, 2018.

    Research output: Contribution to journalJournal articleResearchpeer-review

  9. Published

    Untargeted metabolic profiling reveals geography as the strongest predictor of metabolic phenotypes of a cosmopolitan weed. / Ahlstrand, Natalie Eva Iwanycki; Havskov Reghev, Nicoline; Markussen, Bo; Hansen, Hans Chr. Bruun; Eiriksson, Finnur; Thorsteinsdottir, Margrét; Rønsted, Nina; Barnes, Christopher James.

    In: Ecology and Evolution, Vol. 8, No. 13, 2018, p. 6812-6826.

    Research output: Contribution to journalJournal articleResearchpeer-review

  10. E-pub ahead of print

    Unitarizability, Maurey-Nikishin factorization, and Polish groups of finite type. / Ando, Hiroshi; Matsuzawa, Yasumichi; Thom, Andreas; Törnquist, Asger Dag.

    In: Journal fuer die Reine und Angewandte Mathematik, 2018.

    Research output: Contribution to journalJournal articleResearchpeer-review

  11. Published

    On localization sequences in the algebraic K-theory of ring spectra. / Antieau, Benjamin; Barthel, Tobias; Gepner, David.

    In: Journal of the European Mathematical Society, Vol. 20, No. 2, 2018, p. 459-487.

    Research output: Contribution to journalJournal articleResearchpeer-review

  12. Published

    Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras. / Ara, Pere; Lolk, Matias.

    In: Advances in Mathematics, Vol. 328, 13.04.2018, p. 367-435.

    Research output: Contribution to journalJournal articleResearchpeer-review

Previous 1 2 3 4 5 6 7 8 ...326 Next